Posted by HollyQuest on November 19, 2005, at 10:14:27
In reply to Re: Withdrawal from Effexor to Pacil » HollyQuest, posted by ed_uk on November 19, 2005, at 8:39:53
My teen suffers from depression. The w/d symptoms from Effexor were extreme nausea, "brain rush," shaking and anxiety. Several intermittent days of school were lost before we really knew what was happening (blamed it on a virus). We were then told that the real problem is that the dose of Effexor is way too low and that we should go up to 75 - but I think we will go back to good old Paxil. It was working fine - just needed a little more of something to bring the mood up a level - so our choices were to go to 30 Paxil or try Effexor. Well, Effexor is just too agitating . . .
Thanks for the comment - I hope this will relieve some fears for the switch. (Oh what a vicious circle - nervous when you're late on meds, nervous if the dose is too low, nervous to switch back . . . we thank God for His help in all this!)